# SDR DALA2024031503376

- Difficulty date: March 15, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- Aircraft time: 53,450 hours, 38,610 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: NOTREPORTED
- Condition: Corroded
- Location: Frm 160-200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CABIN FLOOR SUPPORTS AT X=-53, STA Y=160 TO 200; X=-15 TO -40, STA Y=180; STA Y=200, X=-44.5 TO -55; AND X=-12 STA Y=210. SUMMARY OF NRC 00677: CORROSION LEVEL 2. FLOOR SUPPORTS AT X=-53, STA Y=160 TO 200; X=-15 TO -40, STA Y=180; STA Y=200, X=-44.5 TO -55; AND X=-12 STA Y=210 WERE REPLACED PER DWG 9956534 REV BW AND PER B717 SRM 51-41-02-0G PAR 4 AND 51-41-05-0G PAR 8. (LP #0245537)
